prof drram's Blog

Treatment of HIV-Associated Lipodystrophy after taking some HIV Medications






Treatment of HIV-Associated Lipodystrophy after taking some HIV Medications

 

PROF.DRRAM ,HIV/AIDS,SEX Diseases, Hepatitis .& Deaddiction Expert 
profdrram@gmail.com,+917838059592,+919832025033,DELHI,INDIA HIV/ AIDS,CANCER MODERN MEDICINES AVAILABLE AT CHEAP RATE. 
FOLLOW ON FACE BOOK:www.facebook.com/ramkumar 
FOLLOW ON TWITTER:www.twitter.com/profdrram

 

 

 



HIV lipodystrophy is a syndrome of abnormal central fat accumulation and/or localized loss of fat tissue that occurs in patients taking antiretroviral drugs. Tesamorelin (Egrifta), a growth hormone–releasing factor, was approved by the US Food and Drug Administration in 2010 to reduce excess visceral abdominal fat in HIV-infected patients with lipodystrophy.

FDA approval of tesamorelin was based on 2 studies in which visceral adipose tissue was significantly decreased from baseline at 26 weeks and sustained at 52 weeks.[134, 135, 136] These multicenter, randomized, double-blind, placebo-controlled phase 3 studies consisting of a 26-week main phase and a 26-week extension phase in 816 HIV-infected patients with excess abdominal fat associated with lipodystrophy. In phase III, randomized, double-blind studies that assessed the effect of tesamorelin on HIV-associated abdominal fat accumulation, a reduction in adiposity correlated with overall improved metabolic profiles of lipids and glucose.

Author

prof drram
prof drram
I AM SENIOR CONSULTANT NACO TRAINED HIV & SEX TRANSMITTED DISEASES CONSULTANT...
Member since: 07/17/15
68 posts
RSS feed




©2007 meraMD. Use of this site constitutes acceptance of meraMD's terms of service and privacy policy. The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider